Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The hull of holomorphy of a nonisotropic ball in a real hypersurface of finite type


Authors: A. Boggess, R. Dwilewicz and A. Nagel
Journal: Trans. Amer. Math. Soc. 323 (1991), 209-232
MSC: Primary 32E20; Secondary 32F25, 32F30
DOI: https://doi.org/10.1090/S0002-9947-1991-1079050-X
MathSciNet review: 1079050
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the hull of holomorphy of a nonisotropic ball in a real hypersurface of finite type in $ {C^n}$ contains an open set in $ {C^n}$ which emanates from the hypersurface a distance which is proportional to the length of the minor axis of the nonisotropic ball. In addition, we prove a maximal function estimate for plurisubharmonic functions which is important in the study of boundary values of holomorphic functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32E20, 32F25, 32F30

Retrieve articles in all journals with MSC: 32E20, 32F25, 32F30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1991-1079050-X
Article copyright: © Copyright 1991 American Mathematical Society